# SDR SWAA2020051975603

- Difficulty date: May 6, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL SUPPORT ANGLE JUST INBOARD OF DEFLECTION CONTROL RIB IS CRACKED (FOUND DURING DEFLECTION RIB REPAIR ACCESS) / REMOVED AND REPLACED ANGLE P/N 115A2156-8 TAG# A54669 AT R/WING TRAILING EDGE PANEL SUPPORT ANGLE IAW B737 SRM 51-40-02-0G-0 AND DEG 115A2516 REV.-
